| Catalog Number |
7207674 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during an arthroscopy, the biorci ha screw broke into pieces during insertion in the tibial bone.The broken pieces were retrieved from the patient with tweezers.Surgery was completed after a non-significant delay, using a device from metal screw in the originally drilled bone hole, which was prepared with a reamer of 6mm.No void was left in the patient and no further complications were reported.Patient health status is fine.
Additional Manufacturer Narrative
H3, h6: a device deficiency was identified; however, the root cause of the reported event could not be determined since the device was not received for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.An analysis of the customer provided image shows the screw broken in three pieces.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.Corrected data: h6: health effect - impact code.